# SDR ASAA0954635

- Difficulty date: March 3, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 254 hours, 82 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE IN CDU SCRATCH PAD.  FOLLOWED QRH.  RESET C/B.  PERFORMED FMCS OPERATIONAL TEST PER M/M 34 61 00 710 801.  ALL TESTS NORMAL SOFTWARE VERIFIED.
